IJPAM: Volume 98, No. 5 (2015)


S.P. Nirmala Devi$^1$, V. Thiruveni$^2$
$^1$Sree Sowdambika College of Engineering
Aruppukottai, 626101, INDIA
$^2$Saiva Bhanu Kshatriya College
Aruppukottai, 626101, INDIA

Abstract. Motivated by some works on derivations on rings, Chandramoulesswaran and Thiruveni discussed the notion of derivations on semirings. In this paper, we discuss the notion Biderivations on ideals in semiprime semirings and prove some simple properties.

Received: January 29, 2015

AMS Subject Classification: 16Y60, 16A72

Key Words and Phrases: semiring, derivation on semirings, biderivation derivation on semirings

Download paper from here.

DOI: 10.12732/ijpam.v98i5.1 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 5
Pages: 1 - 7

Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).